American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58D25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Zhi-Cheng Wang, Wan-Tong Li and Shigui Ruan. Entire solutions in bistable reaction-diffusion equations with nonlocal delayed nonlinearity. Trans. Amer. Math. Soc. 361 (2009) 2047-2084. MR 2465829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Escher and J. Seiler. Bounded $H_\infty $-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator. Trans. Amer. Math. Soc. 360 (2008) 3945-3973. MR 2395160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] José M. Arrieta and Alexandre N. Carvalho. Abstract parabolic problems with critical nonlinearities and applications to Navier-Stokes and heat equations. Trans. Amer. Math. Soc. 352 (2000) 285-310. MR 1694278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jack K. Hale and Geneviève Raugel. A damped hyperbolic equation on thin domains . Trans. Amer. Math. Soc. 329 (1992) 185-219. MR 1040261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shinnosuke Oharu and Tadayasu Takahashi. Characterization of nonlinear semigroups associated with semilinear evolution equations . Trans. Amer. Math. Soc. 311 (1989) 593-619. MR 978369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Herbert Amann. Quasilinear evolution equations and parabolic systems . Trans. Amer. Math. Soc. 293 (1986) 191-227. MR 814920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. Ann Piech. Differentiability of measures associated with parabolic equations on infinite-dimensional spaces . Trans. Amer. Math. Soc. 253 (1979) 191-209. MR 536942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1